The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

On Conformal Tranformation of Finsler Spaces with the Metric ds = ( gij (y) y i y j )1/2 + di(x, y) y i

Authors

Asha Srivastava and Priya Arora

Abstract

In the present paper we treat the Finsler space F^{∗n} equipped with the
fundamental function L∗ which is obtained by the conformal transformation of the metric ds = (g_ij (y) y_i y_j )^{1/2} + di(x, y) y i. We have here expressed the Cartan’s connection of F ∗n = (Mn , L^∗ ) in terms of the one of F^n = (M^n , L)
using the difference tensor Di jk. Also, we have obtained the v-curvature tensor S^∗_{hijk} of the Finsler space F^{∗n}

Keywords and Phrases : Minkowskian space, h-vector and conformal transformation.
AMS Subject Classification : : 53C60

Received date : 9 October, 2011

Accepted date: January 23, 2012

cited by: J.T.S. Vol. 6 No.1 (2012), pp.161-170

Download PDF